# SDR DLM88000699

- Difficulty date: April 10, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 27,843 hours, 22,300 cycles
- Engine: Pwa JT8D219
- Engine time: 31,481 hours, 26,110 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 750033503
- Part serial: 718039
- Condition: Blown
- Location: Nr 1 Engine
- Part time: 31,481 hours, 26,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE NR 1 THROTTLE WAS BINDING AT HIGH PWR SETTINGS.  WOULD NOT MOVE UNLESS AUTO THROTTLE OFF.  WHEN THROTTLE WAS    RETARDED CONTROL LEVER MOVED PARALLEL HAD TO SHUT DOWN ENG WITH FIRE HANDLE AT GATE.  FUEL LEVER FROZE IN ON POSITION.  REPLACED FUEL SHUTOFF AND THROTTLE TELEFLEX CABLES DUE TO NR 1 ENG RT INLET GUIDE VANE ANTI-ICE DUCT BLOWN CAUSING TELEFLEX CABLES TO STIFFEN.
